Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at May 9, 2003, 11:18 PM EDT. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2003, 11:18 PM EDT (03:18 UTC)
- Expired
- May 10, 2003, 1:15 AM EDT
- In force
- 117 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at May 9, 10:05 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 9, 10:05 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EDT FRI MAY 9 2003 ACTIVITY DVLPG ALG AXIS OF HIGHER THETA E AND INSTABILITY ACRS IL AND INDIANA. SW/V COMING OUT OF SW STATES SHUD PROVIDE SUPPORT FOR CONTINUED DVLPMNT OVNGT IN EHNACED LOW LVL JET. REINFORCING PUSH OF DRIER CANADIAN AIR HAS SLIPPED DOWN LAKESHORE TO ABT OH BORDER AND DEWPOINTS RANGE FM 39F AT ERIE TO 70F AT MNN AND FDY. SOURCE OF NEW DVLMNT WL CONT TO BE TO OUR WEST AND SHOWERS/STORMS WL TURN TO SE WITH UPR FLOW AND MAY MISS NW PA FOR MOST OF THE NGT. ANY THREAT OF SVR WX OVNGT SHUD BE CONFINED TO AREAS NR WRMFNT ACRS NW OH TWRD MNN AND MT VERNON AND DO NOT BELIEVE IT IS A BIG THREAT. WL REMOVE SEVERE WORDING FM CLE EAST. MORE WORRIED ABT FLOODING AS GROUND IS QUITE MOIST ALREADY. WL CONT WITH FLOOD WATCH FDY TO MFD AND EXPAND WATCH NORTH TO TOL AND NORWALK. WL USE CATEGORICAL POPS FDY TO MFD AND LIKELY TOL. CHC NW PA AND WL LWR MIN TEMPS NW PA. NO OTHER CHANGES OTHER THAN TO MENTION WINDY SUNDAY. UPDATE ABT 1020 PM. .CLE... OH...FLASH FLOOD WATCH NW AND N CNTRL OHIO THRU SAT AFTRN. OHZ003-006>009-017>019-027>030-036-037-047. PA...NONE. KOSARIK
Hazardous weather outlook, May 9, 5:59 AM EDT, 17 hours 19 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 559 AM EDT FRI MAY 9 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE REGION THIS MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. LOCALLY HEAVY RAIN IS ALSO LIKELY. LATER THIS AFTERNOON...A SECOND ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED AS A WARM FRONT LIFTS NORTH INTO THE AREA. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL THE MAIN SEVERE WEATHER THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS ACTIVITY WILL LIKELY PERSIST THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN... SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY SATURDAY. A FEW OF THESE COULD BECOME SEVERE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY OR TONIGHT. KUBINA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 11:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| May 9, 11:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| May 9, 11:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| May 9, 11:59 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 61 min |
| May 10, 12:23 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 67 min |
| May 10, 12:28 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| May 10, 12:51 AM EDT | Severe Thunderstorm Warning | CLE | Geauga | 54 min |
| May 10, 1:13 AM EDT | Severe Thunderstorm Warning | CLE | Seneca | 32 min |
| May 10, 1:21 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
| May 10, 1:30 AM EDT | Severe Thunderstorm Warning | CLE | Huron | 45 min |
| May 10, 2:02 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 28 min |
| May 10, 2:15 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 60 min |
| May 10, 2:19 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 26 min |
| May 10, 2:55 AM EDT | Severe Thunderstorm Warning | CLE | Lucas | 50 min |
| May 10, 3:02 AM EDT | Severe Thunderstorm Warning | CLE | Wood | 28 min |
| May 10, 5:15 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 10, 5:15 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 10, 5:15 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 10, 5:36 AM EDT | Severe Thunderstorm Warning | CLE | Holmes | 54 min |
| May 10, 6:05 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 55 min |
| May 10, 6:10 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 65 min |
| May 10, 6:32 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 43 min |
| May 10, 6:59 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 61 min |
| May 10, 1:42 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
| May 10, 3:33 AM EDT | Severe Thunderstorm Warning | CLE | Erie | 42 min |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.